# SDR IKBR2021012200021

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N30SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11625
- Aircraft time: 2,508 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT WING TRAILING EDGE SKINS BOWED.  INSPECTED LEFT AND RIGHT WING AT STA 39.00 TO STA 57.375, PER CESSNA 172 STRUCTURAL REPAIR MANUAL (SERS) 51-00-00 AND 51-10-00.  REMOVED RIVETS TO LEFT AND RIGHT WING TRAILING EDGE AT STA 39.00 TO STA 57.375 AND INSTALLED NEW RIVETS TO LEFT AND RIGHT WING TRAILING EDGE AT STA 39.00 TO STA 57.375, PER CESSNA 172 STRUCTURAL REPAIR MANUAL (SERS) 51-71-00.  PAINTED RIVETS, PER CESSNA 172S AMM CHAPTER 20-31-02.
